# SDR IPXA2020102661691

- Difficulty date: October 26, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N356UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37869
- Aircraft time: 18,563 hours, 6,772 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Str 26r Sta 456
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT AND GOUGE ON RH SIDE OF FUSELAGE. REPAIRED, IAW EO B767-5330-78150.  REPAIRED IAW EO B767-5330-78150.
